# SDR SWAA2021101424345

- Difficulty date: September 28, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND AILERON HAS SEVERAL CORRODED WEIGHTS. 2 ON THE LOWER AND AT LEAST 1 ON UPPER SIDE. ; / [01] REMOVED AND INSTALLED NEW LEFT AILERON ADJUST WEIGHT (UPPER) AND AILERON FIXED WEIGHT (LOWER) AT THE MOST INBOARD POSITION OF BAY NO. 5 PER. SRM 51-60-01-0G-0 AND M.M. 20-50-11; [02] VERIFIED REMOVED AND INSTALLED NEW LEFT AILERON ADJUST WEIGHT (UPPER) AND AILERON FIXED WEIGHT (LOWER) AT THE MOST INBOARD POSITION OF BAY NO. 5 PER. SRM 51-60-01-0G-0 AND M.M. 20-50-11; [03] REMOVED AND INSTALLED NEW LEFT AILERON ADJUST WEIGHT (UPPER) AND AILERON FIXED WEIGHT (LOWER) AT THE SECOND INBOARD POSITION OF BAY NO. 5 PER. SRM 51-60-01-0G-0 AND M.M. 20-50-11
